# SDR JJBA20190103003

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 33,003 hours, 22,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: C05326
- Condition: Inoperative
- Location: Cabin
- Part time: 37 hours, 33 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY FOR OVER WING EXTERIOR EMERGENCY LIGHTS. OPS CHECK SAT.
